# SDR DALA2015061503771

- Difficulty date: June 11, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Aircraft time: 62,718 hours, 45,314 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK SETTLEMENT AREA AND UPPER SURFACE ON FUEL ACCESS PANEL 1409C ON THE RT WING.   THE ACCESS PANEL WAS REPLACED IAW SRM 51-22-2A.
